# SDR EIA2001133

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 1241 WING CENTER SECTION UPPER SURFACE AT RBL 57 TO RBL 103 AND LBL 11 TO LBL 33 CORRODED.   BLENDED OUT CORROSION, NDT INSPECTED, REWORKED AND REPORTECTED BLENDOUT REGIONS PER BOEING MSG EVR-HKG-01-00043F/00068H/00069H/ AND RS R-57-14-34635.  (M)
